# SDR ASAA2012071292545

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 7,946 hours, 2,548 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Insert
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENG INLET AND FAN BLADE INSP T/C NR 78472000.  FOUND VBV LOUVER PANEL NR 6 WITH LOOSE FASTENERS.  ACFT GROUNDED.  FOUND 1 EA UPPER AFT INSERT DAMAGED.  REPLACED INSERT IAW TASK 70-42-13-350-014.
